Hi, I’m on the Pallas trial too. Started April, but stopped 5+ weeks for ovarian removal and been on it properly since end of May . My white cells have been low and I’m slightly anaemic, but this has been the case since chemo anyway.
I’ve had several urinary tract infections and skin infections. I also am pretty fatigued- but not sure If it’s the drug or other stuff or past treatments causing that. Or my young children!.
Hi there futuretwo, I am on the Pallas trial and struggling with my neutrophil levels. Currently they are at 0.9, so not taking the drug this week and they will check my bloods again next week. Looks as though I may have to go on a lower dose. I have been on the trial for a few months now and haven't really had any side effects from low neutrophils up until this week. I have a painful mouth ulcer and feel quite fatigued. I am lucky as I don't have any children at home and both myself and husband are retired.
Sorry that you havent had a reply to your post yet. You may find that you are more likely to get a reply if you post in the Going through treatment area of the Forum. It may be helpful for you to talk with one of our specialist on our free Helpline, 0808 800 6000.
Digital Community Officer